# SDR 4AER20161103008

- Difficulty date: September 22, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BRACKET AT BS 998 & STRINGER 17R HAS CORROSION
